Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 21, 2010, 8:27 PM CDT for Dickens County, King County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2010, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 21, 2010, 9:03 PM CDT
- In force
- 36 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Dickens County, TX, King County, TX
The radar
The Lubbock radar (KLBB), 120 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 4:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
472 WUUS54 KLUB 220127 SVRLUB TXC125-269-220215- /O.NEW.KLUB.SV.W.0013.100422T0127Z-100422T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 827 PM CDT WED APR 21 2010 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN KING COUNTY IN NORTHWEST TEXAS. NORTHEASTERN DICKENS COUNTY IN NORTHWEST TEXAS. * UNTIL 915 PM CDT * AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF DUMONT...OR 12 MILES NORTHEAST OF DICKENS...AND MOVING EAST AT 5 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FINNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DESTRUCTIVE HAIL IS LIKELY WITH THIS STORM...TAKE COVER NOW. GO TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3357 10040 3366 10072 3382 10069 3384 10036 TIME...MOT...LOC 0127Z 265DEG 6KT 3372 10065 $$ MCZ
2 follow-up statements
613 WWUS54 KLUB 220151 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 851 PM CDT WED APR 21 2010 TXC125-269-220215- /O.CON.KLUB.SV.W.0013.000000T0000Z-100422T0215Z/ KING TX-DICKENS TX- 851 PM CDT WED APR 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHEASTERN DICKENS AND NORTHWESTERN KING COUNTIES... AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 15 MILES NORTHEAST OF DICKENS AND WAS MOVING EAST AT 5 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FINNEY AND DUMONT. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. LAT...LON 3365 10039 3371 10066 3382 10066 3384 10036 TIME...MOT...LOC 0149Z 249DEG 6KT 3375 10061 $$ MCZ
845 WWUS54 KLUB 220203 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 903 PM CDT WED APR 21 2010 TXC125-269-220210- /O.CAN.KLUB.SV.W.0013.000000T0000Z-100422T0215Z/ KING TX-DICKENS TX- 903 PM CDT WED APR 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKENS AND NORTHWESTERN KING COUNTIES IS CANCELLED... RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED BELOW SEVERE LEVELS. THUS...THE WARNING HAS BEEN CANCELLED. THROUGH 915 PM...PEA SIZE HAIL AND BRIEF HEAVY RAINS CAN STILL BE EXPECTED WITH THIS STORM AS IT MOVES SLOWLY NORTHEAST AT 10 MPH TOWARDS DUMONT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. LAT...LON 3365 10039 3371 10066 3382 10066 3384 10036 TIME...MOT...LOC 0200Z 249DEG 6KT 3375 10059 $$ MCZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:35 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 21, 6:35 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 635 PM CDT WED APR 21 2010 .AVIATION... ISOLATED THUNDERSTORM CHANCES WILL CONTINUE INTO THE EVENING HOURS THUS WILL CONTINUE TO CARRY CB AT BOTH TAF SITES. THUNDERSTORM CHANCES WILL DECREASE OVERNIGHT WITH LOW CIGS AND VISBYS RETURNING TO THE REGION. HOWEVER...UNCERTAINTY REMAINS ON HOW LOW CONDITIONS WILL BE DURING THE MORNING HOURS. A DRYLINE WILL THEN MOVE EASTWARD DURING THE DAY PASSING THROUGH KLBB BY LATE MORNING. THUNDERSTORM CHANCES WILL EXIST AGAIN TOMORROW WITH A GREATER CHANCE AT KCDS THAN AT KLBB. A HIGH ENOUGH CHANCE FOR STORMS EXISTS TO PLACE A CB IN THE TAF AT KCDS FOR TOMORROW AFTERNOON. && PREV DISCUSSION... /ISSUED 329 PM CDT WED APR 21 2010/ SHORT TERM... WITH PASSAGE OF UPPER RIDGE LINE THIS AFTERNOON...WE ARE SEEING INCREASING SOUTHWEST FLOW ALOFT WITH SLOW APPROACH OF THE UPPER LOW FROM THE SOUTHERN GREAT BASIN INTO THE SOUTHWEST. CUMULUS CLOUDS HAVE EXPLODED ACROSS THE ENTIRE SOUTHWEST AND EVEN IN DRIER AIR WEST OF THE DRYLINE. SURFACE FRONTAL BOUNDARY HAS ENDED UP FURTHER WEST THAN PROGGED BY THE PREVIOUS WRF/NAM...AND ALREADY WE ARE SEEING QUITE A FEW LIGHT SHOWERS AND LOW END THUNDERSTORMS FORMING OVER THE WESTERN SOUTH PLAINS AND ALONG A FEW PARTS OF THE BOUNDARY. CHANCE MENTION FOR THUNDER THIS EVENING...AND EXTENDED PAST MIDNIGHT AS DYNAMIC LIFT MAY CONTINUE WHILE LOW LEVEL MOISTURE SURGES BACK WEST TO THE NEW MEXICO LINE. STORMS THIS EVENING STILL LOOKING POTENTIALLY STRONG OR SEVERE WITH VERY GOOD SHEAR AND MODEST CAPES. WE ARE EXPECTING A FEW SUPERCELLS AND POTENTIALLY A CONVECTIVE WATCH AT SOME POINT LATE THIS AFTERNOON. LOW LIFTED CONDENSATION LEVELS WITH THE NORTHWEST-SOUTHEAST BOUNDARY SUGGEST A POSSIBLE THREAT FOR AT LEAST ISOLATED TORNADOES. STRONGER SOUTHWEST FLOW ON THURSDAY SHOULD SURGE DRYLINE TO THE EAST A BIT EARLIER LEAVING DRY AND MODESTLY WINDY OVER THE WESTERN COUNTIES AND POTENTIALLY A CONVECTIVELY ACTIVE DRY-LINE MOVING THROUGH EASTERN ZONES. SEVERE INDICES CONTINUE TO LOOK SOLID. FEW CHANGES FOR THURSDAY. RMCQUEEN LONG TERM... EXPECT STRONG/SEVERE ISOLATED/SCATTERED CONVECTION TO BE ONGOING TO BEGIN THE EXTENDED FORECAST THU EVENING. AS DISCUSSED ABOVE...THE FOCUS WILL BE ALONG A DRYLINE ACROSS THE CENTRAL TO EASTERN ZONES. HOWEVER...LARGE SCALE ASCENT WILL INCREASE INTO THE EVENING AND OVERNIGHT HOURS AS AN UPPER VORT MAX /ASSOCIATED WITH STRONG MID AND UPPER JET ROTATING AROUND THE APPROACHING SW UPPER LOW/ SLIDES ACROSS THE AREA. MAY SEE SOME HIGH BASED SHOWERS/STORMS ACROSS THE WESTERN ZONES WHERE LOW-LEVEL MOISTURE WILL BE SPARSE. INSTABILITY WILL BE LIMITED HERE...BUT COULD SEE SOME GUSTY WINDS WITH ANY STRONGER MID/UPPER LEVEL CORES. AS ASCENT SPREADS ACROSS THE RICHER MOISTURE...EXPECT MORE WIDESPREAD STORM ACTIVITY TO REDEVELOP...LIKELY NEAR THE EASTERN EDGE OF THE CAPROCK INTO THE ROLLING PLAINS LATE THURSDAY EVENING...PERHAPS EVOLVING INTO THE MCS BEFORE SHIFTING EAST OF THE AREA FRIDAY MORNING. DRIER AIR WILL THEN SPREAD ACROSS THE AREA BEHIND A PACIFIC FRONT...WITH STRONG SOUTHWESTERLY WINDS DEVELOPING DURING THE DAY FRIDAY. CURRENT INDICATIONS ARE THAT WINDS MAY APPROACH OR EXCEED ADVISORY LEVELS ACROSS MUCH OF THE CWA FRIDAY...AND IF THIS COMES TO FRUITION THIS COULD LEAD TO SOME BLOWING DUST ON THE CAPROCK TOO /ESPECIALLY CONSIDERING ALL THE FINE SILT LIKELY BROUGHT TO THE SURFACE BY THE RECENT RAINS/. THE PRIMARY UPPER TROUGH WILL THEN SWING THROUGH LATE FRIDAY. AS THE LIFT WITH THE SYSTEM APPROACHES...WE COULD SEE SOME HIGH BASED VIRGA SHOWERS ATTEMPT TO APPROACH FROM THE WEST LATE FRI AFTN...BUT MOISTURE LOOKS TOO LIMITED TO SUPPORT ANY MEANINGFUL POPS. NORTHWEST FLOW ALOFT WILL FOLLOW IN THE WAKE OF THE SYSTEM SAT...AND CONVECTION INITIATING ACROSS THE SANGRE DE CRISTO MNTS MAY ATTEMPT TO MAKE A RUN AT THE NORTHWEST ZONES SAT NIGHT...BUT LOW-LEVEL CONDITIONS DO NOT LOOK FAVORABLE FOR IT TO MAKE THE JOURNEY OFF THE HIGHER TERRAIN. A SIMILAR SITUATION MAY AGAIN EVOLVE SUNDAY. BY EARLY NEXT WEEK...A S/W TROUGH IS PROGGED TO DIVE THROUGH THE NORTHERN/CENTRAL HIGH PLAINS...WITH A COLD FRONT LIKELY DUE INTO THE SOUTH PLAINS SOMETIME MONDAY OR MONDAY NIGHT. MOISTURE LEVELS LOOK RATHER LOW IN ADVANCE OF THIS FRONT...SO PRECIP POTENTIAL ALSO APPEARS LOW WITH THE FROPA. PRECIP CHANCE MAY INCREASE A BIT BY NEXT TUE AS A WAA REGIME DEVELOPS ABOVE THE SFC RIDGE AND A WEAK DISTURBANCE APPROACHES FROM THE WEST...BUT CONFIDENCE ON THE LOCATION...TIMING AND EVOLUTION OF VARIOUS FEATURES ARE TOO GREAT TO INSERT A MENTION IN THE FORECAST JUST YET. TEMPERATURES BELOW SEASONAL AVERAGES LATE THIS WEEK WILL SLOWLY CLIMB TOWARD OR ABOVE AVERAGE BY SUN/MON BEFORE THE NEXT COLD FRONT KNOCKS US BACK BELOW AVERAGE EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 51 76 37 64 38 / 40 20 30 10 10 TULIA 54 76 42 67 41 / 40 30 30 10 10 PLAINVIEW 55 78 42 69 42 / 40 20 30 10 10 LEVELLAND 56 79 43 69 44 / 30 20 30 10 10 LUBBOCK 58 79 46 71 44 / 40 20 30 10 10 DENVER CITY 56 78 42 68 43 / 40 20 30 10 10 BROWNFIELD 56 79 44 71 45 / 40 20 30 10 10 CHILDRESS 57 79 51 73 46 / 40 50 50 10 10 SPUR 58 82 49 74 46 / 40 30 50 10 10 ASPERMONT 59 81 54 77 50 / 40 40 60 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 21, 11:42 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1142 AM CDT WED APR 21 2010 TXZ021>044-221645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1142 AM CDT WED APR 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TODAY ACROSS THE ROLLING PLAINS...EXTREME SOUTHERN PANHANDLE AND NORTHEAST SOUTH PLAINS. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EVENING NEAR A RETREATING FRONTAL BOUNDARY. CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF SUPERCELL STORMS. THE MOST LIKELY AREAS TO EXPERIENCE SEVERE WEATHER TODAY WILL BE ALONG AND EAST OF THE BOUNDARY...GENERALLY EAST OF A LINE FROM DIMMITT...TO LUBBOCK...TO POST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A THREAT OF SEVERE THUNDERSTORMS WILL EXIST THURSDAY AFTERNOON AND EVENING GENERALLY ALONG AND EAST A DRYLINE THAT WILL PUSH FROM THE I-27 CORRIDOR EASTWARD. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...WITH AN ISOLATED TORNADO ALSO POSSIBLE. WESTERLY WINDS BEHIND THIS STORM SYSTEM MAY APPROACH ADVISORY LEVELS ACROSS MUCH OF THE AREA FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND AGAIN ON THURSDAY.
In the hours before
Special weather statement, Apr 21, 6:47 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 647 PM CDT WED APR 21 2010 TXZ029-030-220000- FLOYD-HALE- 647 PM CDT WED APR 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEAST HALE AND FAR SOUTHWEST FLOYD COUNTIES... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FAR SOUTHEASTERN HALE COUNTY...ABOUT 5 MILES NORTH OF PETERSBURG...MOVING NORTHEAST AT 10 MPH. ALTHOUGH STORM INTENSITY IS DIMINISHING...HAIL UP TO THE SIZE OF NICKELS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL REMAIN POSSIBLE WITH THIS STORM THROUGH 7 PM. MCZ
Local storm report, Apr 21, 7:04 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT WED APR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 1 E CEDAR HILL 34.14N 101.19W
04/21/2010 E1.75 INCH FLOYD TX PUBLIC
&&
EVENT NUMBER LUB1000055
GDSLocal storm report, Apr 21, 7:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
724 PM CDT WED APR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 9 S QUITAQUE 34.24N 101.06W
04/21/2010 E2.75 INCH FLOYD TX FIRE DEPT/RESCUE
GOLFBALL SIZE HAIL WAS ALSO FALLING 3 MILES SOUTH OF
QUITAQUE AT 721 PM.
&&
EVENT NUMBER LUB1000056
GDSLocal storm report, Apr 21, 7:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
731 PM CDT WED APR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 4 S QUITAQUE 34.31N 101.06W
04/21/2010 E1.75 INCH BRISCOE TX FIRE DEPT/RESCUE
&&
EVENT NUMBER LUB1000057
GDSSpecial weather statement, Apr 21, 7:33 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 733 PM CDT WED APR 21 2010 TXZ031-037-038-220115- DICKENS-KING-MOTLEY- 733 PM CDT WED APR 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DICKENS...EXTREME NORTHWEST KING AND SOUTHERN MOTLEY COUNTIES... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN DICKENS COUNTY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. MCZ
Special weather statement, Apr 21, 8:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 802 PM CDT WED APR 21 2010 TXZ024-025-031-220145- BRISCOE-HALL-MOTLEY- 802 PM CDT WED APR 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY...HALL AND BRISCOE COUNTIES... AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS LOCATED NORTHERN MOTLEY...EASTERN BRISCOE AND SOUTHWESTERN HALL COUNTIES. THE STRONGEST STORM WAS LOCATED 6 MILES SOUTHEAST OF QUITAQUE...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...STRONG WIND GUSTS...AND FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORMS HAVE PASSED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 46 min |
| Apr 21, 7:19 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 56 min |
| Apr 21, 7:40 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 50 min |
| Apr 21, 8:11 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 49 min |
| Apr 21, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 26 min |
| Apr 21, 8:31 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 29 min |
| Apr 21, 8:49 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Terry, Yoakum | 41 min |
| Apr 21, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 29 min |
| Apr 21, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 45 min |
| Apr 21, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 30 min |
| Apr 22, 5:09 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Lubbock | 51 min |
| Apr 22, 5:46 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 30 min |
| Apr 22, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 36 min |
| Apr 22, 6:02 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 28 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 52 min |
| Apr 22, 6:21 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 54 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 42 min |
| Apr 22, 6:36 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Motley, Swisher | 39 min |
| Apr 22, 6:43 PM CDT | Tornado Warning | LUB | Motley | 32 min |
| Apr 22, 6:52 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.